# SDR UPS97822653

- Difficulty date: April 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46108
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 4758514521
- Condition: Cracked
- Location: Bs 1140
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, FITTING CRACKED AT FS 1140 FWD SIDE, THAT ATTACHES TO INTERCOSTAL AT LONGERON 33R.  REMOVED AND REPLACED FITTING IAW SRM 53-1-0 AND 51-1-20.
